MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; CATHETERS, SUCTION, TRACHEOBRONCHIAL

CARDINAL HEALTH, INC. ARGYLE; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number 8888256503
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the replogle tube has malfunctioned and the dimensions of the tube in length and diameter have been found to be incorrect and different to existing supply of replogles.Tube would not facilitate drainage and the end of the suction lumen was very short and splitting with the insertion of a three way tap at the suction end to allow connection to the drainage bag/system.The blue vent lumen is also of a different caliber than existing supply and difficult to flush saline thru with high resistance noted and poor drainage.The hospital has not reported any patient issues.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 2333105764 was reviewed and no anomalies related to the reported issue were observed.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.Forty (40) devices were provided for evaluation.Dimensional and functional testing was completed, and the reported conditions were not observed.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
ARGYLE
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20818468
Report Number1423537-2024-00326
Device Sequence Number18063169
Product Code BSY
UDI-Device Identifier10884527006427
UDI-Public(01)10884527006427(17)281031(10)2333105764
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888256503
Device Catalogue Number8888256503
Device Lot Number2333105764
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown